# SDR CA011004002

- Difficulty date: August 6, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Part number: D2887155C
- Condition: Failed
- Location: Oil Cooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT TO FL250 CREW NOTICED AT FL230 OIL TEMPERATURE IN THE RED, CONTINUED TO CLIMB TO FL250,  AND TEMPERATURE STABILIZED AT 110.  CREW POWER BACK AND LOWER TEMP,  LOWERED TO 107,  CREW DIVERTED TO BACK TO BASE. NO EMERGENCY WAS DECLARED. CREW REPORT: NR 1 ENGINE OIL TEMP WENT TO 110,  EXCEEDED LIMITS,  TEMP WENT TO 110 FOR 10 MINUTES,  THEN 108 FOR 10 MINUTES. MAINTENANCE REPORTED THE OIL TEMPERATURE PEAKED AT 110 AND THE EXCEEDANCE WAS FOR 23.8 MINUTE.  REMOVED AND REPLACED OIL COOLER BYPASS VALVE IAW MM 79-21-06.  GROUND RUN COMLETED AND TEMPERATURE WAS NORMAL. OPERATION CHECKED GOOD.
